Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 10, 2012Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 8:52 PM EDT for Emanuel County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2012, 8:52 PM EDT (00:52 UTC)
Expired
Jun 10, 2012, 9:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1469 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1469 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WWUS82 KFFC 110052
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT SUN JUN 10 2012

GAZ086-110130-
852 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL COUNTY
UNTIL 930 PM EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
THUNDERSTORMS WITH HEAVY RAIN FROM THREE POINTS TO 7 MILES SOUTH OF 
LEXSY...MOVING EAST AT 25 MPH.

THIS IS THE THIRD STORM TO AFFECT EMANUEL COUNTY IN THE LAST 6 
HOURS...EACH PRODUCING HEAVY RAINFALL. IN EXCESS OF 2 INCHES HAS 
ALREADY FALLEN WITH AN ADDITIONAL INCH POSSIBLE. IT IS ANTICIPATED 
THIS WILL RESULT IN ONLY MINOR FLOODING OF THE NORMALLY PRONE AREAS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
EMANUEL COUNTY...INCLUDING AREAS AROUND NORRISTOWN JUNCTION...
MODOC...LEXSY...DELLWOOD...COVENA...BLUNDALE...NUNEZ...SWAINSBORO...
THREE POINTS...SUMMERTOWN...STILLMORE...CANOOCHEE...GEORGE L SMITH
STATE PARK...TWIN CITY AND GARFIELD. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3261 8200 3254 8203 3255 8208 3251 8215
      3241 8219 3236 8225 3241 8232 3253 8255
      3274 8241 3277 8238 3281 8214 3266 8208
TIME...MOT...LOC 0051Z 270DEG 21KT 3280 8229 3261 8231
          3237 8229

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 8:05 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 10, 8:05 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN JUN 10 2012

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED 343 PM EDT SUN JUN 10 2012/
UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH
ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE
TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON.
PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM
ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW
THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO
PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH
GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS
BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA.
SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE
UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS
OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD
OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR...
WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS
PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN
ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR
TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS
WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS
CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS
AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL
ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE
EXPECTED TO BE SHORT-LIVED.

THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING
ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY
MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR
VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO
CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS
MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS
SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT
CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING
SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN
ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY
LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH
SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE
SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE
DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC
JUST HAS THE AREA IN SEE TEXT.

HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE
SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN
THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN
PEEKS OUT...VERY SIMILAR TO TODAY.

TDP

LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED 343 PM EDT SUN JUN 10 2012/
MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA
THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE
NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE
MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE
LEFT IT DRY FOR NOW.

41

PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/

MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA
THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME.
MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS
THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH
GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL
GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO
KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS
TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY
WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE
VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY
OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE
DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER
MOISTURE LINGERING OVER THE AREA.

TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR
THE REST THE EXTENDED PERIOD.

49

HYDROLOGY...
/ISSUED 343 PM EDT SUN JUN 10 2012/
IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY
0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST
ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF
DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO
MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED
LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED
FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO
ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA.

TDP

&&

.AVIATION...
00Z UPDATE...
SHRA IS COMING TO AN END FOR THE WESTERN TAF SITES...AT LEAST FOR
THE NEXT FEW HOURS. MAIN CHALLENGE FOR OVERNIGHT WILL BE CIG
HEIGHT AND TIMING OF LOWER CIGS. ALTHOUGH HAVE SEEN INCREASE TO
VFR CONDITIONS TO THE WEST OF THE RAIN...ATL SITES HAVE HELD ON TO
THE LOWER CLOUDS TODAY...SO DESPITE ENDING OF RAIN THOUGHT THAT
THEY WOULD STAY DOWN...BUT STARTING TO SEE SOME IMPROVING
CONDITIONS THERE. THINK THOUGH THEY MAY BOUNCE BETWEEN IFR AND VFR
FOR A FEW HOURS. VSBYS WILL GRADUALLY DECREASE OVERNIGHT. WIND
SHIFT FROM EAST TO SOUTHWEST IS EXPECTED MONDAY MORNING...ALTHOUGH
MODELS ARE FAIRLY DIFFERENT ON TIMING OF SHIFT.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON WIND EXCEPT LOW ON TIMING OF WIND SHIFT MONDAY
MORNING. MEDIUM CONFIDENCE ON VSBYS. LOW CONFIDENCE ON TIMING AND
HEIGHT OF CIGS. LOW CONFIDENCE ON TIMING OF SHRA BEGINNING AGAIN.
MEDIUM CONFIDENCE ON TS AT AIRPORT ON MONDAY.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  79  67  87 / 100 100  70  70
ATLANTA         67  80  68  83 / 100 100  60  70
BLAIRSVILLE     65  74  65  82 / 100 100  70  70
CARTERSVILLE    68  79  67  85 / 100 100  70  70
COLUMBUS        70  85  70  87 / 100 100  60  60
GAINESVILLE     66  78  67  85 / 100 100  80  70
MACON           70  85  70  88 /  90 100  60  60
ROME            69  79  68  88 / 100  90  60  70
PEACHTREE CITY  69  81  67  85 / 100 100  60  60
VIDALIA         71  86  70  88 /  70 100  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....41/49
AVIATION...11
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT SUN JUN 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
SCATTERED THUNDERSTORMS ARE POSSIBLE.

.SYNOPSIS...
AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH
TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS
NORTHWARD.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING
WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE
EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL
BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD
SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE
POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE
CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS
AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF.
VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE
THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE
IN THAT AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY...
ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON FOR WEST CENTRAL GEORGIA.

In the hours before

Local storm report, Jun 10, 7:59 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             3 NNE PERRY             32.50N 83.71W
06/10/2012  E0.88 INCH       HOUSTON            GA   AMATEUR RADIO

            AMATEUR RADIO RELAYED A REPORT OF NICKEL SIZED HAIL
            LASTING FOR FOUR MINUTES IN CENTRAL HOUSTON COUNTY.

&&

DEESE
Local storm report, Jun 10, 8:05 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 N MACON               32.86N 83.64W
06/10/2012                   BIBB               GA   FIRE DEPT/RESCUE

            AMATEUR RADIO RELAYED A REPORT FROM FIRE RESCUE OF 2
            TREES DOWN JUST NORTH OF THE I16 AND 175 SPLIT JUST OFF
            THE INTERSTATE.

&&

DEESE
Local storm report, Jun 10, 8:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     GREENSBORO              33.58N 83.18W
06/10/2012                   GREENE             GA   911 CALL CENTER

            911 DISPATCH REPORTED POWER LINES DOWN IN GREENSBORO.

0541 PM     TSTM WND DMG     UNION POINT             33.61N 83.07W
06/10/2012                   GREENE             GA   911 CALL CENTER

            911 DISPATCH REPORTED MULTIPLE TREES DOWN ON GA HWY 77
            SOUTH IN UNION POINT.

&&

20
Special weather statement, Jun 10, 8:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT SUN JUN 10 2012

GAZ086-098-110100-
817 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TREUTLEN AND
EMANUEL COUNTIES UNTIL 900 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLUNDALE TO ZAIDEE...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TREUTLEN
AND EMANUEL COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE GILLIS SPRINGS...ZAIDEE...DELLWOOD...
BLUNDALE...COVENA...FIVE POINTS...MODOC...SWAINSBORO...SUMMERTOWN...
NUNEZ...CANOOCHEE...OAK PARK...LEXSY...GEORGE L SMITH STATE PARK AND
TWIN CITY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3255 8202 3254 8204 3255 8208 3251 8215
      3243 8218 3235 8225 3235 8256 3261 8245
      3277 8241 3278 8212 3266 8208 3261 8200
TIME...MOT...LOC 0017Z 258DEG 18KT 3278 8233 3263 8235
          3241 8251
Local storm report, Jun 10, 8:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     RIDDLEVILLE             32.91N 82.67W
06/10/2012                   WASHINGTON         GA   911 CALL CENTER

            911 CENTER REPORTED 2 TREES DOWN ALONG GA HWY 231 IN
            RIDDLEVILLE.

&&

20
Special weather statement, Jun 10, 8:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT SUN JUN 10 2012

GAZ086-110130-
852 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL COUNTY
UNTIL 930 PM EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM THREE POINTS TO 7 MILES SOUTH OF
LEXSY...MOVING EAST AT 25 MPH.

THIS IS THE THIRD STORM TO AFFECT EMANUEL COUNTY IN THE LAST 6
HOURS...EACH PRODUCING HEAVY RAINFALL. IN EXCESS OF 2 INCHES HAS
ALREADY FALLEN WITH AN ADDITIONAL INCH POSSIBLE. IT IS ANTICIPATED
THIS WILL RESULT IN ONLY MINOR FLOODING OF THE NORMALLY PRONE AREAS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
EMANUEL COUNTY...INCLUDING AREAS AROUND NORRISTOWN JUNCTION...
MODOC...LEXSY...DELLWOOD...COVENA...BLUNDALE...NUNEZ...SWAINSBORO...
THREE POINTS...SUMMERTOWN...STILLMORE...CANOOCHEE...GEORGE L SMITH
STATE PARK...TWIN CITY AND GARFIELD. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3261 8200 3254 8203 3255 8208 3251 8215
      3241 8219 3236 8225 3241 8232 3253 8255
      3274 8241 3277 8238 3281 8214 3266 8208
TIME...MOT...LOC 0051Z 270DEG 21KT 3280 8229 3261 8231
          3237 8229

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:17 PM EDTSpecial Weather StatementFFCEmanuel43 min
Jun 11, 12:19 PM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Schley, Sumter, Webster41 min
Jun 11, 12:56 PM EDTSpecial Weather StatementFFCDooly, Houston, Pulaski49 min
Jun 11, 1:00 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens45 min
Jun 11, 1:27 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen33 min
Jun 11, 1:32 PM EDTSpecial Weather StatementFFCBleckley, Pulaski, Twiggs43 min
Jun 11, 1:36 PM EDTSpecial Weather StatementFFCCrisp, Wilcox39 min
Jun 11, 1:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Treutlen, Washington58 min
Jun 11, 2:05 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Laurens, Telfair, Wheeler and 1 more40 min
Jun 11, 2:43 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler62 min
Jun 11, 2:47 PM EDTSevere Thunderstorm WarningFFCJefferson28 min
Jun 11, 3:42 PM EDTSpecial Weather StatementFFCToombs18 min
Jun 11, 3:47 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more13 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.